# SDR CA140630022

- Difficulty date: June 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED A SURGE IN FLIGHT.  IT IS THE 5TH TIME IN 1 YEAR A SURGE OCCUR WITH THIS ENGINE.  THE BOV VALVES WERE REPLACED AT THE PREVIOUS INSPECTION. TROUBLESHOOTING IS ONGOING.
